# SDR ENEA2012F00235

- Difficulty date: October 25, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N6405X
- Make and model: Cessna U206G
- Aircraft serial: U20605870
- Aircraft time: 6,097 hours
- Engine: Cont IO550F
- Engine time: 1,044 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Punctured
- Location: Engine
- Part time: 1,044 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: T, R
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, PILOT HEARD AN AUDIBLE BANG WITH ENGINE RUNNING SLIGHTLY ROUGH, MAKING A DIFFERENT NOISE AND NOT DEVELOPING FULL POWER.  CONTINUED TO LANDING WITH OUT INCIDENT AND DURING TAXI TO TURN OUT STARTED ACCUMULATING OIL ON WINDSCREEN.  REMOVED TOP COWL AND FOUND A LARGE HOLE BELOW OIL FILLER PORT ABOVE NR 4 CYLINDER.  NR 4 CONNECTING ROD HAD PENETRATED CASE.  ENGINE HAD 1043.7 SINCE FACTORY REBUILT AND 822.2 HRS SINCE A MANDATORY PROP STRIKE TEAR DOWN INSPECTION.
